# SDR REXA2020012800127

- Difficulty date: January 10, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217411
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON SILLS IN STA. FS= 349 TO FS= 409 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX)                                                      
"CORROSION LEVEL 2. SILLS IN STA. FS= 349 TO FS= 409 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA WAS REPLACED PER  CRJ 900 SRM 51-42-06-001-001-A01 PAR 6C AND CRJ 900 SRM 51-42-20-001-001-A01 PAR 6C.       
"
